# SDR AALA202210117560

- Difficulty date: October 11, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 83,480 hours, 10,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L3 DOOR FLASHLIGHT INDICATOR BLINKING RED. REPLACED FLASHLIGHT BATTERY PER AMM 25-64-01. OPERATIONAL CHECK GOOD.
